# SDR SCNA97226

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A21650
- Condition: Damaged
- Location: Bs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, LIGHTNING STRIKE WAS FOUND AT STATION 377, STRINGER 5 LEFT.  CUT OUT HOLE, FABRICATED AND INSTALLED REPAIR IAW B727 SRM 53-30-3 FIGURE 3A AND FIGURE 20.
